# SDR AALA980851

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP JUMPER WIRE IN FORWARD CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
